Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 

 

Branching points area theorems for univalent functions


Author: S. Shimorin
Original publication: Algebra i Analiz, tom 18 (2006), nomer 1.
Journal: St. Petersburg Math. J. 18 (2007), 141-181
MSC (2000): Primary 30C50
DOI: https://doi.org/10.1090/S1061-0022-07-00947-8
Published electronically: January 24, 2007
MathSciNet review: 2225218
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Area theorems of a new type are obtained by considering branching point compositions with univalent functions. Such theorems can be formulated both in the form of integral estimates and in the form of Grunsky and Goluzin-type inequalities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 30C50

Retrieve articles in all journals with MSC (2000): 30C50


Additional Information

S. Shimorin
Affiliation: Department of Mathematics, Royal Institute of Technology, 100 44 Stockholm, Sweden
Email: shimorin@math.kth.se

DOI: https://doi.org/10.1090/S1061-0022-07-00947-8
Keywords: Univalent functions, branching point, area theorems
Received by editor(s): October 10, 2005
Published electronically: January 24, 2007
Article copyright: © Copyright 2007 American Mathematical Society